On the possibility of holomorphic continuation into a matrix
Doklady Akademii Nauk, Tome 339 (1994) no. 5, pp. 598-599
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_339_5_a5,
author = {G. Khudaiberganov},
title = {On the possibility of holomorphic continuation into a matrix},
journal = {Doklady Akademii Nauk},
pages = {598--599},
year = {1994},
volume = {339},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_339_5_a5/}
}
G. Khudaiberganov. On the possibility of holomorphic continuation into a matrix. Doklady Akademii Nauk, Tome 339 (1994) no. 5, pp. 598-599. http://geodesic.mathdoc.fr/item/DAN_1994_339_5_a5/